Alert archive / Ohio / Areal Flood Warnings in 2021
Areal Flood Warning 38, NWS Charleston, WV
NWS Charleston, WV issued this areal flood warning at Sep 1, 2021, 2:01 PM EDT for Washington County, Ohio. It was in force for 27 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 1, 2021, 2:01 PM EDT (18:01 UTC)
- Expired
- Sep 2, 2021, 5:04 PM EDT
- In force
- 27 hr
- Issued by
- NWS Charleston, WV
- Area
- Storm-based polygon
- Flood severity
- None
County Washington County, OH
The radar
The Pittsburgh radar (KPBZ), 145 km from the middle of the area, began a volume at 18:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 12:00Z, 6.0 hours before the alert went out and 143 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 666 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- -93 m²/s²
- 0-3 km storm-relative helicity
- -7 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
039
WGUS41 KRLX 011801
FLWRLX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Charleston WV
201 PM EDT Wed Sep 1 2021
OHC167-020000-
/O.NEW.KRLX.FA.W.0038.210901T1801Z-210902T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Washington OH-
201 PM EDT Wed Sep 1 2021
The National Weather Service in Charleston has issued a
* Flood Warning for...
North Central Washington County in southeastern Ohio...
* Until 800 PM EDT.
* At 201 PM EDT, The river gauge at Macksburg on Duck Creek has
exceeded bankfull, with reported reading of 13.92 feet and slowly
rising. At stages between 13 and 15 feet Broad Street starts to
flood near the creek. Homes on the left bank start to flood and
campground next to gauge floods.
In addition, portions of the East Fork of Duck Creek may be out of
its banks, resulting in flooding of low lying areas.
* Some locations that will experience flooding include...
Macksburg and Lower Salem.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Stay away or be swept away. River banks and culverts can become
unstable and unsafe.
In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route.
Please report Severe Weather to the National Weather Service by
calling toll free, 800 401 9535, when you can do so safely. You may
also report severe weather by posting your report to the Charleston
West Virginia National Weather Service Facebook Page, or by using
the Twitter Hashtag, NWSRLX.
&&
LAT...LON 3959 8131 3954 8135 3953 8139 3956 8140
3954 8141 3954 8143 3961 8144 3963 8147
3965 8147 3965 8145 3963 8145 3963 8141
3962 8141 3961 8139 3960 8139 3960 8136
3959 8136
$$
305 follow-up statements
262
WGUS41 KRLX 012322
FLWRLX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Charleston WV
722 PM EDT Wed Sep 1 2021
OHC167-020900-
/O.EXT.KRLX.FA.W.0038.000000T0000Z-210902T0900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Washington OH-
722 PM EDT Wed Sep 1 2021
The National Weather Service in Charleston has extended the
* Flood Warning for...
North Central Washington County in southeastern Ohio...
* Until 500 AM EDT Thursday.
* At 722 PM EDT, Upper portions of Duck creek continue to flood. The
river gauge at Macksburg on Duck Creek was reporting 14.2 feet and
slowly rising. At stages between 13 and 15 feet Broad Street
starts to flood near the creek. Homes on the left bank start to
flood and the campground next to gauge floods.
* Some locations that will experience flooding include...
Macksburg and Lower Salem.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3959 8131 3954 8135 3953 8139 3956 8140
3954 8141 3954 8143 3961 8144 3963 8147
3965 8147 3965 8145 3963 8145 3963 8141
3962 8141 3961 8139 3960 8139 3960 8136
3959 8136
$$
RPY752
WGUS81 KRLX 020219
FLSRLX
Flood Statement
National Weather Service Charleston WV
1019 PM EDT Wed Sep 1 2021
OHC167-020900-
/O.CON.KRLX.FA.W.0038.000000T0000Z-210902T0900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Washington OH-
1019 PM EDT Wed Sep 1 2021
...FLOOD WARNING REMAINS IN EFFECT UNTIL 5 AM EDT THURSDAY FOR NORTH
CENTRAL WASHINGTON COUNTY...
At 1019 PM EDT, Upper portions of Duck creek continue to flood. The
river gauge at Macksburg on Duck Creek was reporting 14.3 feet and
appears to be cresting.
Some locations that will experience flooding include...
Macksburg and Lower Salem.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3959 8131 3954 8135 3953 8139 3956 8140
3954 8141 3954 8143 3961 8144 3963 8147
3965 8147 3965 8145 3963 8145 3963 8141
3962 8141 3961 8139 3960 8139 3960 8136
3959 8136
$$
RPY522
WGUS41 KRLX 020840
FLWRLX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Charleston WV
440 AM EDT Thu Sep 2 2021
OHC167-021500-
/O.EXT.KRLX.FA.W.0038.000000T0000Z-210902T1500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Washington OH-
440 AM EDT Thu Sep 2 2021
The National Weather Service in Charleston has extended the
* Flood Warning for...
North Central Washington County in southeastern Ohio...
* Until 1100 AM EDT Thursday.
* At 440 AM EDT, Upper portions of Duck creek continue to flood. The
river gauge at Macksburg on Duck Creek was reporting 14.2 feet and
has crested. Minor flood stage will continue until gauge reports
below 13.0 feet.
* Some locations that will experience flooding include...
Macksburg and Lower Salem.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Please report Severe Weather to the National Weather Service by
calling toll free, 800 401 9535, when you can do so safely. You may
also report severe weather by posting your report to the Charleston
West Virginia National Weather Service Facebook Page, or by using
the Twitter Hashtag, NWSRLX.
&&
LAT...LON 3959 8131 3954 8135 3953 8139 3956 8140
3954 8141 3954 8143 3961 8144 3963 8147
3965 8147 3965 8145 3963 8145 3963 8141
3962 8141 3961 8139 3960 8139 3960 8136
3959 8136
$$
JZ359
WGUS41 KRLX 021440
FLWRLX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Charleston WV
1040 AM EDT Thu Sep 2 2021
OHC167-030000-
/O.EXT.KRLX.FA.W.0038.000000T0000Z-210903T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Washington OH-
1040 AM EDT Thu Sep 2 2021
The National Weather Service in Charleston has extended the
* Flood Warning for...
North Central Washington County in southeastern Ohio...
* Until 800 PM EDT Thursday.
* At 1040 AM EDT, Upper portions of Duck creek continue to flood.
The river gauge at Macksburg on Duck Creek was reporting 14.24
feet and steady. At stages between 13 and 15 feet Broad Street
starts to flood near the creek. Homes on the left bank start to
flood and the campground next to gauge floods.
In addition, portions of the East Fork of Duck Creek may be out of
its banks, resulting in flooding of low lying areas.
* Some locations that will experience flooding include...
Macksburg and Lower Salem.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Stay away or be swept away. River banks and culverts can become
unstable and unsafe.
In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route.
Please report Severe Weather to the National Weather Service by
calling toll free, 800 401 9535, when you can do so safely. You may
also report severe weather by posting your report to the Charleston
West Virginia National Weather Service Facebook Page, or by using
the Twitter Hashtag, NWSRLX.
&&
LAT...LON 3959 8131 3954 8135 3953 8139 3956 8140
3954 8141 3954 8143 3961 8144 3963 8147
3965 8147 3965 8145 3963 8145 3963 8141
3962 8141 3961 8139 3960 8139 3960 8136
3959 8136
$$
CG509
WGUS81 KRLX 022104
FLSRLX
Flood Statement
National Weather Service Charleston WV
504 PM EDT Thu Sep 2 2021
OHC167-022114-
/O.CAN.KRLX.FA.W.0038.000000T0000Z-210903T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Washington OH-
504 PM EDT Thu Sep 2 2021
...FLOOD WARNING IS CANCELLED FOR NORTH CENTRAL WASHINGTON COUNTY...
Water along Duck Creek is receding and is now below flood stage.
Please continue to heed remaining road closures and be prepared for
water or debris remaining on roadways.
LAT...LON 3959 8131 3954 8135 3953 8139 3956 8140
3954 8141 3954 8143 3961 8144 3963 8147
3965 8147 3965 8145 3963 8145 3963 8141
3962 8141 3961 8139 3960 8139 3960 8136
3959 8136
$$
RPYWhat forecasters said that day
The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before this areal flood warning went out at Sep 1, 1:42 PM EDT, 19 minutes earlier.
Area forecast discussion, Sep 1, 1:42 PM EDT, 19 minutes before
AREA FORECAST DISCUSSION National Weather Service Charleston WV 142 PM EDT Wed Sep 1 2021 .SYNOPSIS... The last pockets of rain with Ida continue to pull out this afternoon and evening as Ida exits. High pressure brings dry, cooler and less humid weather Thursday through Saturday. && .NEAR TERM /THROUGH TONIGHT/... As of 1220 PM Wednesday... The remainder of the Flash Flood Watch has been canceled, as the heaviest of the rain had moved pulled out of the area to the northeast. As of 1220 PM Wednesday... Flash Flood Watch trimmed farther northeast as Ida and its heavy rain continue to pull out in that direction. As of 1000 AM Wednesday... Lowered QPF for today and trimmed Flash Flood Watch to greater northeast WV and Washington County Ohio. Flooding is ongoing or may yet begin in portions of the Watch area, with warnings in effect for some. Additional rainfall amounts of 0.5 to 1.5 inches ion the Watch area today will bring rainfall totals since Wednesday morning, when Ida began to arrive, to 1.5 to 2.5 inches, with locally higher amounts of 3 to 4 inches total possible in the Watch area. The center of Ida was scooting northeastward through the WV mountains this morning, and will continue to do so this afternoon, before exiting the eastern panhandle of WV this evening. As of 605 AM Wednesday... Forecast is on track with minimal changes required at this time. Did consider dropping some SE OH and E KY counties from the Flash Flood Watch where confidence is decreasing that rainfall rates and amounts will be sufficient to produce flash flooding, with upper troughing looking like it will arrive too late to squeeze out near record profile moisture in these areas and with stronger synoptic forcing associated with jet dynamics generally further east. Ultimately, confidence levels were not quite there to drop the watch with at least a couple mesoscale models still suggesting some of the swath of heavier QPF could get west of the Ohio River and with moderate rain still falling across much of this area at the current time. As of 400 AM Wednesday... The remnant low center of Ida is over the Middle TN Valley at this hour and is expected to transit through southern WV through early this afternoon. Mesoscale models continue to show a downward trend in QPF totals across SE OH with moisture from the outskirts of the remnants of Ida interacting with an existing stationary boundary with perhaps another inch possible through late morning across Perry and Morgan counties. The area to focus in on at this point is the swath of moderate rain just north of Ida's circulation currently moving in toward Charleston. As this makes its way north through daybreak, will see increasing influence from the periphery of the right entrance region of a H250 140KT jet streak along the St Lawrence Valley as well as a much weaker 60KT H250 jet finger lifting north across West Virginia this morning. This should yield increasing rainfall rates increasing to 1 to 1.5" per hour as this area of precipitation moves up the I-77/I-79 corridor into north central West Virginia. While meso model consensus totals have come down in this area, can still expect 2 to 3 inches of additional rain with some pockets perhaps approaching 4 inches. Elsewhere, additional rain totals generally fall into the 1 to 1.5 inch range with some locally higher amounts of 2 to 3 inches possible in any upslope enhancement in the higher terrain. Confidence is decreasing that our NE KY and SE OH counties will see sufficient rainfall amounts or rates to produce flash flooding, and may be able to drop portions of the flash flood watch over the next couple hours depending on trends. Rain ends from west to east beginning late this morning and largely clearing the region to the east by late this afternoon. Couldn't rule out a few additional instability showers across our west this afternoon as cooler air begins to advect in aloft, but this will largely be contingent on clearing clouds out enough to generate some surface based instability via heating. A welcome change in overnight temperatures is ushered in on continuing northerly flow overnight with lows dipping into the mid 50s across the lowlands and upper 40s in the mountains. && .SHORT TERM /THURSDAY THROUGH SATURDAY NIGHT/... As of 220 AM Wednesday... With the remnants of Ida now well offshore and away from the forecast area, much drier weather returns to the Central Appalachians amid surface high pressure and ridging aloft. Little to no chances of showers will prevail through the end of the work week. However, we may see a slight chance for showers sneaking back in late Saturday afternoon ahead of a weak cold front arriving for the beginning of the long term period. Temperatures will take a tumble initially for the start of the period but should gradually recover heading into the holiday weekend as southerly flow reestablishes itself in response to the ridge flattening and retreating back towards the Desert Southwest. && .LONG TERM /SUNDAY THROUGH TUESDAY/... As of 220 AM Wednesday... An upper level trough crossing through the Ohio Valley will drive a cold front through the area on Sunday, prompting the best chance to observe showers and/or thunderstorms within the extended forecast. The upper level flow remains fairly stagnant on Labor Day and beyond, which may invite weak disturbances to cross through and stir up afternoon convection. Temperatures will plateau around their climatological norm for the new work week. && .AVIATION /18Z WEDNESDAY THROUGH MONDAY/... As of 605 AM Wednesday... Moisture associated with the remnants of Ida lift north this morning and interact with stronger westerly flow across our northern counties. This will yield a relatively narrow swath of moderate to heavy rainfall, primarily affecting CKB late this morning into early this afternoon. Could also see this swath touching PKB or possibly EKN prior to lifting out to the north, but confidence is lower. For the remaining terminals, mainly light rain with some pockets of moderate rain is expected, with rain ending from west to east beginning late this morning. While rain will be falling out of a deck 040-080, pockets of stratus overnight will yield IFR conditions, with stratocumulus developing after sunrise filling in any spots with IFR/low MVFR cigs. Will see a gradual improvement in ceilings through this afternoon from west to east with low clouds clearing out this evening. Winds will be generally northerly or northeasterly, 5-10KTs with some gusts into the mid to upper teens possible this afternoon. Northerly flow overnight should help in keeping the fog threat down somewhat, but with warm and wet ground and cooler air moving in above it, at least the more protected valleys are expected to fog up and have coded IFR restrictions at EKN/CKB for now (along with upslope IFR ceilings at BKW). The BKW ASOS is back in service, but comm and radio links remain down with dial-in and ATIS observation unavailable. Will continue to issue the TAF with AMD NOT SKED with no surface observation available for long-line transmission. FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 18Z THURSDAY... FORECAST CONFIDENCE: Medium. ALTERNATE SCENARIOS: Timing of moderate to heavy rain may vary by a couple hours with attendant visibility reductions, especially at CKB and EKN. EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY OF WFO FORECAST TO AVAILABLE MODEL INFORMATION: H = HIGH: TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL. M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS. L = LOW: TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL. UTC 1HRLY 18 19 20 21 22 23 00 01 02 03 04 05 EDT 1HRLY 14 15 16 17 18 19 20 21 22 23 00 01 CRW CONSISTENCY H H H H H H M H H H M L HTS CONSISTENCY H H H H H H H H H H H H BKW CONSISTENCY H H H H H M M H H H M H EKN CONSISTENCY H H H H H M M M M M M H PKB CONSISTENCY H H H L H H H H H H H H CKB CONSISTENCY H H M H H H H H M M H M AFTER 18Z THURSDAY... IFR valley fog likely Friday and Saturday morning. && .RLX WATCHES/WARNINGS/ADVISORIES... WV...None. OH...None. KY...None. VA...None. && SYNOPSIS...TRM/JP/MEK NEAR TERM...TRM/JP SHORT TERM...MEK LONG TERM...MEK AVIATION...JP
Hazardous weather outlook, Sep 1, 1:35 PM EDT, 26 minutes before
Hazardous Weather Outlook National Weather Service Charleston WV 135 PM EDT Wed Sep 1 2021 KYZ101>103-105-OHZ066-067-075-076-083>087-VAZ003-004-WVZ005>011- 013>020-024>034-039-040-515>526-021745- Greenup-Carter-Boyd-Lawrence KY-Perry-Morgan-Athens-Washington- Jackson OH-Vinton-Meigs-Gallia-Lawrence OH-Dickenson-Buchanan-Wayne- Cabell-Mason-Jackson WV-Wood-Pleasants-Tyler-Lincoln-Putnam-Kanawha- Roane-Wirt-Calhoun-Ritchie-Doddridge-Mingo-Logan-Boone-Clay-Braxton- Gilmer-Lewis-Harrison-Taylor-McDowell-Wyoming-Upshur-Barbour- Northwest Raleigh-Southeast Raleigh-Northwest Fayette- Southeast Fayette-Northwest Nicholas-Southeast Nicholas- Northwest Webster-Southeast Webster-Northwest Pocahontas- Southeast Pocahontas-Northwest Randolph-Southeast Randolph- 135 PM EDT Wed Sep 1 2021 This Hazardous Weather Outlook is for northeast Kentucky, southeast Ohio, southwest Virginia and much of West Virginia. .DAY ONE...This Afternoon and Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report flooding from earlier rainfall by calling the toll- free spotter hotline, or by other methods detailed at www.weather.gov/rlx/reports. TRM
In the hours before
Local storm report, Sep 1, 11:17 AM EDT, 2 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
1117 AM EDT WED SEP 1 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0945 AM FLASH FLOOD 9 WNW BIRCH RIVER 38.56N 80.89W
09/01/2021 BRAXTON WV 911 CALL CENTER
FLOODING REPORTED AT THE INTERSECTION OF
STRANGE CREEK ROAD AND KEENERS RIDGE ROAD.
&&
CGLocal storm report, Sep 1, 11:51 AM EDT, 2 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
1151 AM EDT WED SEP 1 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 AM FLASH FLOOD 1 N CLAY 38.48N 81.08W
09/01/2021 CLAY WV BROADCAST MEDIA
ROAD IS WASHED OUT DUE TO FLOODWATERS ALONG
UPPER TWO RUN IN CLAY.
&&
CGLocal storm report, Sep 1, 12:17 PM EDT, 1 hour 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
1217 PM EDT WED SEP 1 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1215 PM HEAVY RAIN 4 SW HOLLY RIVER STATE 38.62N 80.38W
09/01/2021 M1.73 INCH WEBSTER WV CO-OP OBSERVER
1.73 INCHES OF RAINFALL SINCE AROUND 7 AM.
&&
CGLocal storm report, Sep 1, 12:52 PM EDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
1252 PM EDT WED SEP 1 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 AM FLASH FLOOD 7 ESE CLENDENIN 38.45N 81.23W
09/01/2021 CLAY WV BROADCAST MEDIA
FLOODING REPORTED NEAR H.E. WHITE ELEMENTARY
SCHOOL IN BOMONT. WATER IS FLOWING AROUND
THE PLAYGROUND EQUIPMENT AND ALONG BOMONT
ROAD FROM PORTER CREEK. PORTIONS OF BOMONT
ROAD ARE IMPASSABLE.
&&
CGLocal storm report, Sep 1, 1:26 PM EDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
126 PM EDT WED SEP 1 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 AM FLASH FLOOD 7 ENE PHILIPPI 39.18N 79.91W
09/01/2021 BARBOUR WV EMERGENCY MNGR
MULTIPLE RESIDENCES ARE FLOODED NEAR
NESTORVILLE AND MULTIPLE ROADS ARE CLOSED
DUE TO HIGH WATER.
&&
CGLocal storm report, Sep 1, 2:00 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
200 PM EDT WED SEP 1 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0157 PM FLOOD 8 ENE PHILIPPI 39.20N 79.91W
09/01/2021 BARBOUR WV EMERGENCY MNGR
SEVERAL CREEKS OUT OF THE BANKS CAUSING
ROADWAYS TO BE CLOSED, ESPECIALLY WV92 AND
WV38 IN THE MOATSVILLE, NESTORVILLE AND
VALLEY FURNACE COMMUNITIES. SEVERAL HOMES
WITH WATER IN BASEMENTS.
&&
ABEThe office that day
Everything else NWS Charleston, WV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 1, 5:30 AM EDT | Areal Flood Warning | RLX | Washington | 12 hr |
Nearby
Areal Flood Warnings in Ohio, 2021Every areal flood warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.